# SDR UALA2011021700828

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,160 hours, 14,234 cycles
- Engine: Pwa PW2037
- System (JASC): 2312 · VHF Communications System
- Part: Selector Switch
- Condition: Broken
- Location: Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 VHF COMM CONTROL PANEL HAS MECHANICAL DEFECT.  BROKEN, MISSING OR LOOSE PARTS. (01=L VHF, 02=R VHF) COPILOTS L-VHF SELECTOR SWITCH BROKEN. WILL NOT STAY IN WHEN PUSHED. WON'T DESELECT OTHER SWITCHES.  SWAPPED WITH F/O WITH 1ST OBSERVER. NEED TO REPLACE 1ST OBSERVER'S AUDIO SELECT PANEL MR23524. REPLACED NR3 AUDIO CONTROL PANEL IAW MM, TEST OK.
